MAUDE Adverse Event Report: STERILMED, INC. MULTIPLE CLIP APPLIER LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTIPLE CLIP APPLIER LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCM30
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacture report numbers 2134070-2021-00025 are related to the same event.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast lumpectomy with two reprocessed multiple clip applier ligaclips and when clip applier fired it did not close on tissue.A new non-reprocessed device was used to complete the procedure.The intent of the procedure was not altered because of this event.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a breast lumpectomy with a reprocessed multiple clip applier ligaclips and when clip applier fired it did not close on tissue.The returned device was received inside a sealed plastic biohazard bag, with none of the original packaging or labeling returned.There are no fired clips from this device provided as well.It was observed that the device was marked for (b)(6) clips being sent to the customer.However, the device has been returned with the yellow tab fully forward and the locking mechanism engaged.There are no remaining clips.All (b)(6) clips have been fired from this device.As there are no remaining clips and the handle is locked, the firing capability of the device cannot be observed.The jaws of the device appear properly spaced and aligned.There are no observed visual defects with the device.There was no additional evidence provided showing the condition of the fired clips from this device.As there was no evidence of a defect with this device, the reported issue was not confirmed.As product was removed from its packaging and was used by the account, no conclusion as to the cause of the reported issue is determined.The device history record of lot 2153586 was reviewed and all finished goods products reprocessed under this lot passed all visual and functional criteria prior to being distributed to the customer.No failure was observed on the device.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
MULTIPLE CLIP APPLIER LIGACLIP
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12852304
Report Number2134070-2021-00026
Device Sequence Number19834937
Product Code NMJ
UDI-Device Identifier10888551019071
UDI-Public10888551019071
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K033579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model NumberETHMCM30
Device Catalogue NumberETHMCM30
Device Lot Number2153586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown